# SDR SIMA20160427002

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 39,585 hours, 36,245 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE AT 200 FT WE GOT A BLEED 2 LEAK.  FOUND ENG BLEED VLV 2 V BAND CLAMPS LEAKING.  REPLACED V BAND CLAMPS & RE-INSTALLED ENG BLEED VLV 2 IAW AMM 36-11-05.  NO LEAKS NOTED AT THIS TIME.  OPERATIONS CHECKED GOOD.
